Alert archive / Texas / Tornado Warnings in 2015
Tornado Warning 151, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Dec 26, 2015, 7:13 PM CST for Collin County, Hunt County, Texas. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 26, 2015, 7:13 PM CST (01:13 UTC)
- Expired
- Dec 26, 2015, 7:45 PM CST
- In force
- 32 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Collin County, TX, Hunt County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 116 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 26, 7:28 PM CST | TSTM WND DMG | Copeville, TX | PEOPLE TRAPPED UNDERNEATH COLLAPSED BUILDING NEAR FM546 AND HWY 78. SEVERAL BUILDINGS DAMAGED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 26, 12:35 PM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 1.2 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1659 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 775 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 233 m²/s²
- 0-3 km storm-relative helicity
- 229 m²/s²
- Significant tornado parameter
- 2.6
- Supercell composite
- 13.7
The text
As transmitted, in the capitals the NWS used until 2016.
239
WFUS54 KFWD 270113 RRA
TORFWD
TXC085-231-270145-
/O.NEW.KFWD.TO.W.0151.151227T0113Z-151227T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
713 PM CST SAT DEC 26 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
EASTERN COLLIN COUNTY IN NORTH CENTRAL TEXAS...
NORTHWESTERN HUNT COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 745 PM CST
* AT 711 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR FARMERSVILLE...OR NEAR WYLIE...MOVING
NORTHEAST AT 50 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY. RADAR IS STILL TRACKING A STRONG ROTATION NEAR
WYLIE...MOVING NORTHEAST. THIS IS AN EXTREMELY DANGEROUS STORM...
AND HAS CAUSED EXTENSIVE DAMAGE AND POSSIBLY INJURIES NEAR ROWLETT.
IF YOU ARE IN THE PATH OF THIS STORM...TAKE COVER IMMEDIATELY TO
PROTECT YOUR LIFE!
* THIS DANGEROUS STORM WILL BE NEAR...
FARMERSVILLE AROUND 720 PM CST.
CELESTE AROUND 735 PM CST.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
JOSEPHINE...BLUE RIDGE...WESTMINSTER AND NEVADA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3334 9638 3334 9637 3337 9614 3305 9630
3308 9659 3322 9653 3340 9647 3340 9639
TIME...MOT...LOC 0111Z 213DEG 46KT 3310 9643
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
CAVANAUGH2 follow-up statements
193
WWUS54 KFWD 270118
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
718 PM CST SAT DEC 26 2015
TXC085-231-270145-
/O.CON.KFWD.TO.W.0151.000000T0000Z-151227T0145Z/
COLLIN TX-HUNT TX-
718 PM CST SAT DEC 26 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CST FOR EASTERN
COLLIN AND NORTHWESTERN HUNT COUNTIES...
AT 716 PM CST...A CONFIRMED LARGE AND EXTREMELY DANGEROUS TORNADO WAS
LOCATED NEAR PRINCETON...OR 7 MILES NORTHEAST OF WYLIE...MOVING
NORTHEAST AT 40 MPH.
THIS IS A PARTICULARLY DANGEROUS SITUATION.
HAZARD...DAMAGING TORNADO.
SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.
IMPACT...YOU ARE IN A LIFE THREATENING SITUATION. FLYING DEBRIS MAY
BE DEADLY TO THOSE CAUGHT WITHOUT SHELTER. MOBILE HOMES
WILL BE DESTROYED. CONSIDERABLE DAMAGE TO
HOMES...BUSINESSES AND VEHICLES IS LIKELY AND COMPLETE
DESTRUCTION IS POSSIBLE. THIS EXTREMELY DANGEROUS TORNADO IS HEADED
DIRECTLY TOWARDS FARMERSVILLE AND PRINCETON. IF YOU ARE IN THE PATH
OF THIS STORM...TAKE COVER IMMEDIATELY TO PROTECT YOUR LIFE!
THE TORNADO WILL BE NEAR...
FARMERSVILLE AROUND 725 PM CST.
CELESTE AROUND 740 PM CST.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
JOSEPHINE...BLUE RIDGE...WESTMINSTER AND NEVADA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 3334 9638 3334 9637 3337 9614 3305 9630
3308 9659 3322 9653 3340 9647 3340 9639
TIME...MOT...LOC 0116Z 206DEG 36KT 3313 9644
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...1.00IN
$$
CAVANAUGH717
WWUS54 KFWD 270133
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
733 PM CST SAT DEC 26 2015
TXC085-231-270145-
/O.CON.KFWD.TO.W.0151.000000T0000Z-151227T0145Z/
COLLIN TX-HUNT TX-
733 PM CST SAT DEC 26 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CST FOR
NORTHEASTERN COLLIN AND NORTHWESTERN HUNT COUNTIES...
AT 732 PM CST...A CONFIRMED LARGE AND EXTREMELY DANGEROUS TORNADO WAS
LOCATED 7 MILES NORTH OF FARMERSVILLE...OR 17 MILES EAST OF
MCKINNEY...MOVING NORTHEAST AT 35 MPH.
THIS IS A PARTICULARLY DANGEROUS SITUATION.
HAZARD...DAMAGING TORNADO.
SOURCE...RADAR CONFIRMED TORNADO.
IMPACT...YOU ARE IN A LIFE THREATENING SITUATION. FLYING DEBRIS MAY
BE DEADLY TO THOSE CAUGHT WITHOUT SHELTER. MOBILE HOMES
WILL BE DESTROYED. CONSIDERABLE DAMAGE TO
HOMES...BUSINESSES AND VEHICLES IS LIKELY AND COMPLETE
DESTRUCTION IS POSSIBLE. RADAR WAS TRACKING DEBRIS UP TO 2 MILES
ABOVE THE GROUND BETWEEN BLUE RIDGE AND FARMERSVILLE. THIS IS LIKELY
A LARGE AND EXTREMELY DANGEROUS TORNADO! IF YOU ARE IN ITS PATH...
TAKE COVER IMMEDIATELY TO PROTECT YOUR LIFE!
THE TORNADO WILL BE NEAR...
CELESTE AROUND 745 PM CST.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE BLUE
RIDGE AND WESTMINSTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A LARGE AND EXTREMELY DANGEROUS TORNADO IS ON THE GROUND. TAKE
IMMEDIATE TORNADO PRECAUTIONS. THIS IS AN EMERGENCY SITUATION.
&&
LAT...LON 3334 9638 3334 9637 3337 9614 3317 9624
3322 9653 3340 9647 3340 9639
TIME...MOT...LOC 0132Z 208DEG 31KT 3327 9637
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...1.00IN
$$
CAVANAUGHWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Dec 26, 7:11 PM CST, 2 minutes earlier.
Area forecast discussion, Dec 26, 7:11 PM CST, 2 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 711 PM CST SAT DEC 26 2015 .AVIATION... NUMEROUS SHOWERS AND THUNDERSTORMS WILL AFFECT THE METROPLEX TAF SITES THROUGH 10 PM. A COLD FRONT THAT EXTENDED EAST OF A K0F2 /BOWIE/ TO KRPH /GRAHAM/ TO KCOM /COLEMAN/ LINE AT 00Z WILL CONTINUE TO MOVE SOUTHEAST AND MOVE THROUGH THE METROPLEX TAF SITES 0100-0200Z. GUSTY SOUTHERLY WINDS AHEAD OF THE FRONT WILL SHIFT TO THE NORTHWEST AT 15 KNOTS WITH GUSTS TO 25 KNOTS WITH FRONTAL PASSAGE. WINDS COME AROUND TO THE NORTH AT 20 KNOTS WITH GUSTS TO 30 KNOTS BY 04Z. SHOWERS/THUNDERSTORMS WILL CONTINUE BEHIND THE FRONT. CEILINGS WILL LOWER TO IFR BY 15Z SUNDAY WITH WIDESPREAD RAIN AND FOG. 58 && .PREV DISCUSSION... /ISSUED 208 PM CST SAT DEC 26 2015/ WITH A TORNADO WATCH IN EFFECT FOR ALL OF NORTH AND CENTRAL TEXAS...WILL KEEP THE FORECAST DISCUSSION FOCUSED ON THE MAIN THREATS ASSOCIATED WITH THE UPPER LEVEL STORM SYSTEM APPROACHING FROM THE WEST. SEVERE WEATHER THREAT: THE MAIN WINDOW OF OPPORTUNITY FOR SEVERE STORMS IS THIS AFTERNOON THROUGH OVERNIGHT TONIGHT...PRIMARILY ALONG AND SOUTHEAST OF A COLD FRONT MOVING SLOWLY SOUTHEAST ACROSS THE REGION. FOR THIS AFTERNOON AND EVENING: THE 18Z FWD RAOB INDICATED OVER 2000 J/KG OF SURFACE BASED CAPE IN PLACE OVER THE REGION...WITH NO SIGNIFICANT CAP IN PLACE INHIBITING CONVECTION. DEEP LAYER AND LOW-LEVEL SHEAR PROFILES ARE SUPPORTIVE OF SUPERCELL THUNDERSTORMS CAPABLE OF PRODUCING TORNADOES. THE 18 UTC FWD RAOB NUMBERS RANK HIGHLY IN THE PARAMETER SPACE SUPPORTIVE OF SIGNIFICANT TORNADOES ACCORDING TO THE STORM PREDICTION CENTERS SEVERE WEATHER ENVIRONMENT CLIMATOLOGY. AS A RESULT...THINK THAT SUPERCELL THUNDERSTORMS CAPABLE OF PRODUCING TORNADOES WILL POSE A SIGNIFICANT THREAT TO THE REGION THROUGH THIS EVENING. THE ONLY MISSING INGREDIENT THAT WOULD SUPPORT A MORE WIDESPREAD SEVERE WEATHER OR TORNADO OUTBREAK IS STRONG LIFT OVER THE REGION. LIFT IS GENERALLY WEAK AND LACKS FOCUS...HOWEVER THE ENVIRONMENT IS UNCAPPED. EVEN WEAK LIFT MAY BE ENOUGH FOR SCATTERED SEVERE STORM/SUPERCELL DEVELOPMENT ACROSS THE REGION THROUGH THIS EVENING. A TORNADO WATCH REMAINS IN EFFECT THROUGH 8 PM FOR ALL OF NORTH AND CENTRAL TEXAS AS A RESULT. ASSUMING SUPERCELL THUNDERSTORMS CONTINUE TO DEVELOP IN THIS ENVIRONMENT...SIGNIFICANT TO VIOLENT TORNADOES ARE POSSIBLE. THE TORNADO THREAT MAY DIMINISH LATE THIS EVENING AFTER SEVERAL HOURS OF COOLING...THOUGH THE SEVERE WEATHER THREAT WILL LIKELY PERSIST ALONG AND SOUTHEAST OF THE COLD FRONT. OVERNIGHT INTO SUNDAY: THE THREAT FOR SUPERCELLS WILL CONTINUE OVERNIGHT ALONG AND SOUTHEAST OF THE COLD FRONT. THE TORNADO THREAT MAY DIMINISH A BIT...BUT WILL NOT LIKELY BECOME ZERO AT ANY POINT SOUTHEAST OF THE FRONT WITH NEAR 70 DEW POINTS IN PLACE. THE SPEED OF THE FRONT WILL LARGELY DETERMINE THE SEVERE WEATHER THREAT FOR SUNDAY. IF THE FRONT STALLS OUT ACROSS THE CWA...THE THREAT FOR SUPERCELLS AND TORNADOES WILL LIKELY BE PRESENT AGAIN...ALONG AND SOUTHEAST OF WHEREVER THE FRONT STALLS. IF THE FRONT STALLS IN THE CWA...IT IS MOST LIKELY TO STALL OUT NEAR A PARIS TO DALLAS TO TEMPLE LINE. FLASH FLOODING THREAT: THE FLASH FLOODING THREAT IS EXPECTED TO BE THE GREATEST ALONG AND BEHIND THE COLD FRONT...ESPECIALLY IF IT STALLS OUT SUNDAY AFTERNOON. FLASH FLOODING IS LIKELY THE MOST WIDESPREAD THREAT FOR THE REGION. WITH SOIL MOISTURE CONDITIONS AND THE TRINITY RIVER BASIN ALREADY STARTING OUT ABOVE NORMAL...THERE IS NOT MUCH STORAGE CAPACITY FOR SIGNIFICANT RAINFALL AND RUNOFF. WITH 3-6 INCHES (AND ISOLATED HIGHER AMOUNTS) EXPECTED ALONG AND EAST OF INTERSTATE 35...SIGNIFICANT FLASH FLOODING IS POSSIBLE. ADDITIONAL RIVER FLOODING ALL ALONG THE TRINITY IS LIKELY AS WELL. THE PRIMARY FLASH FLOODING THREAT IS LIKELY TONIGHT THROUGH SUNDAY...AGAIN...ALONG AND BEHIND THE FRONTAL BOUNDARY. WINTRY PRECIPITATION: THE FORECAST REMAINS LARGELY UNCHANGED FROM THE OVERNIGHT FORECAST. RAIN IS LIKELY TO CHANGE OVER TO SNOW ON THE BACK SIDE OF THE UPPER LOW SUNDAY NIGHT THROUGH MONDAY MORNING. THIS UPPER LEVEL LOW IS AN INCREDIBLY DYNAMIC SYSTEM SPORTING OVER 120 KTS OF WIND AT THE 500 MB LEVEL AND WITH TEMPERATURES DOWN TO -36 DEG C AT THE 500 MB LEVEL. THE COLD AIR ALREADY WRAPPED UP IN THIS SYSTEM COMPARED TO THE INCREDIBLY ANOMALOUS SPRING TIME WARMTH AND MOISTURE CURRENTLY IN PLACE OVER THE REGION SUPPORTS A SYSTEM WITH HIGH END POTENTIAL TO DEEPEN AS IT MOVES OUT OVER THE SOUTHERN PLAINS. THE STRONG POTENTIAL FOR CYCLOGENESIS ASSOCIATED WITH THE INTENSE BAROCLINICITY PROGGED BY MODELS FOR SUNDAY AFTERNOON THROUGH MONDAY MEANS THAT THIS IS THE PORTION OF THE FORECAST MOST SUSCEPTIBLE TO CHANGE OVER THE NEXT 36 HOURS. AS IT STANDS NOW...LOCATIONS WITHIN THE WINTER STORM WATCH...ROUGHLY ALONG AND NORTHWEST OF A LINE FROM BOWIE TO MINERAL WELLS TO CISCO...ARE THE MOST LIKELY TO SEE ACCUMULATING SNOWFALL SUNDAY NIGHT THROUGH MONDAY MORNING. 1-3 INCHES OF SNOWFALL LOOKS LIKELY AT THIS TIME FOR THESE AREAS. EVEN THOUGH THIS IS TECHNICALLY BELOW WINTER STORM WARNING/WATCH CRITERIA... THERE IS THE POTENTIAL FOR ADDITIONAL SNOWFALL DEPENDING ON THE EXACT TRACK OF THE UPPER LOW...AND HOW MUCH IT DEEPENS ONCE OVER THE SOUTHERN PLAINS. EVEN IF 1-3 INCHES OF SNOWFALL IS ALL THAT FALLS...WINDS ARE EXPECTED TO BE SUSTAINED AT 25 KTS GUSTING TO 35 KTS...MEANING THERE WILL BE A GOOD POTENTIAL FOR BLOWING AND DRIFTING OF SNOW WHICH COULD SIGNIFICANTLY INHIBIT TRAVEL ACROSS THE WINTER STORM WATCH AREA. WILL NOT CHANGE THE AREAL OR TEMPORAL COVERAGE OF THE WATCH FOR NOW...BUT WILL BE WATCHING FOR THE POTENTIAL FOR ADDITIONAL WINTER WEATHER IMPACTS AND CHANGES IN THE WATCH COVERAGE AREA IN LATER FORECASTS. AFTER MONDAY...MADE NO SIGNIFICANT CHANGES TO THE PREVIOUS FORECAST. CAVANAUGH && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 54 58 33 42 31 / 100 100 80 20 5 WACO, TX 62 62 32 45 30 / 80 90 50 10 5 PARIS, TX 61 66 36 43 30 / 100 100 90 30 5 DENTON, TX 49 50 32 40 27 / 100 100 80 20 5 MCKINNEY, TX 55 57 33 41 29 / 100 100 80 20 5 DALLAS, TX 56 60 33 43 32 / 100 100 80 20 5 TERRELL, TX 61 64 34 43 30 / 90 100 80 20 5 CORSICANA, TX 65 66 33 45 33 / 80 100 70 10 5 TEMPLE, TX 61 61 31 47 31 / 80 90 50 10 5 MINERAL WELLS, TX 44 44 29 39 26 / 90 100 80 20 5 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR TXZ091>095- 102>107-117>123-131>135-144>148-158>162-174-175. WINTER STORM WATCH FROM SUNDAY EVENING THROUGH MONDAY MORNING FOR TXZ091-100-101-115-116-129. && 58/58
Hazardous weather outlook, Dec 26, 3:20 PM CST, 3 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 320 PM CST SAT DEC 26 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-271130- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 320 PM CST SAT DEC 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...TONIGHT. THUNDERSTORMS ARE LIKELY BY TONIGHT ACROSS ALL OF NORTH TEXAS. SOME THUNDERSTORMS MAY BE SEVERE WITH A THREAT OF DAMAGING WINDS...ISOLATED TORNADOES AND HAIL. HEAVY RAIN MAY LEAD TO FLASH FLOODING IN SOME AREAS AS WELL. A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS GENERALLY ALONG AND EAST OF A LINE FROM BOWIE TO KILLEEN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS WILL BE LIKELY ACROSS ALL OF NORTH AND CENTRAL TEXAS SUNDAY...ESPECIALLY DURING THE MORNING HOURS. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ALONG AND EAST OF A COLD FRONT WHICH SHOULD BE NEAR A LINE FROM BONHAM TO TERRELL TO KILLEN AT DAYBREAK. THE SEVERE WEATHER THREAT WILL END AS THE FRONT MOVES EAST THROUGH THE REMAINDER OF NORTH AND CENTRAL TEXAS SUNDAY AFTERNOON. HEAVY RAIN MAY LEAD TO FLASH FLOODING IN SOME AREAS AS WELL. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR AREAS GENERALLY ALONG AND EAST OF A LINE FROM BOWIE TO KILLEEN THROUGH SUNDAY NIGHT. SNOW SHOULD DEVELOP WEST OF A LINE FROM COMANCHE TO MINERAL WELLS TO GAINESVILLE LINE SUNDAY NIGHT. SOME ACCUMULATIONS AND IMPACTS TO TRAVEL ARE POSSIBLE...ESPECIALLY ACROSS THE COUNTIES OF EASTLAND...JACK...STEPHENS...PALO PINTO...YOUNG AND MONTAGUE WHERE A WINTER STORM WATCH IS IN EFFECT. A RAIN AND SNOW MIX IS POSSIBLE AS FAR EAST AS BONHAM TO DALLAS TO HILLSBORO TO LAMPASAS. GENERALLY LITTLE TO NO ACCUMULATION OR IMPACTS TO TRAVEL ARE EXPECTED IN THESE AREAS DUE TO TEMPERATURES STAYING ABOVE FREEZING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TODAY AND TONIGHT ACROSS ALL OF NORTH AND CENTRAL TEXAS.
In the hours before
Local storm report, Dec 26, 6:17 PM CST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
617 PM CST SAT DEC 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM TORNADO DESOTO 32.58N 96.85W
12/26/2015 DALLAS TX AMATEUR RADIO
TORNADO 1 MILE WEST OF I-35 NEAR BEAR CREEK ROADLocal storm report, Dec 26, 6:20 PM CST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
620 PM CST SAT DEC 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM TSTM WND GST 5 SE MIDLOTHIAN 32.43N 96.92W
12/26/2015 M105 MPH ELLIS TX AWOSLocal storm report, Dec 26, 6:51 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
651 PM CST SAT DEC 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0646 PM TORNADO 3 NW SUNNYVALE 32.81N 96.59W
12/26/2015 DALLAS TX TRAINED SPOTTER
OFF BOBTOWN RD ON THE NW SIDE OF SUNNYVALELocal storm report, Dec 26, 7:03 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
703 PM CST SAT DEC 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TORNADO 3 NE ENNIS 32.36N 96.59W
12/26/2015 ELLIS TX TRAINED SPOTTER
HIGHWAY 34 AND NOVY ROADLocal storm report, Dec 26, 7:08 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
708 PM CST SAT DEC 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG 2 SE ROWLETT 32.88N 96.55W
12/26/2015 DALLAS TX AMATEUR RADIO
NUMEROUS POWER LINES DOWN, TREES DOWN, BUILDING DAMAGE
AND ROOFS MISSING.Local storm report, Dec 26, 7:10 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
710 PM CST SAT DEC 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL 3 N GRANBURY 32.49N 97.80W
12/26/2015 E0.75 INCH HOOD TX TRAINED SPOTTERThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 26, 6:01 PM CST | Tornado Warning | FWD | Dallas, Ellis | 44 min |
| Dec 26, 6:27 PM CST | Severe Thunderstorm Warning | FWD | Ellis, Navarro | 48 min |
| Dec 26, 6:31 PM CST | Tornado Warning | FWD | Ellis, Navarro | 29 min |
| Dec 26, 6:35 PM CST | Flash Flood Warning | FWD | Dallas | 3 hr |
| Dec 26, 6:39 PM CST | Tornado Warning | FWD | Collin, Dallas, Rockwall | 51 min |
| Dec 26, 6:44 PM CST | Flash Flood Warning | FWD | Cooke, Grayson | 3 hr |
| Dec 26, 6:52 PM CST | Tornado Warning | FWD | Ellis, Kaufman | 38 min |
| Dec 26, 6:59 PM CST | Flash Flood Warning | FWD | Collin | 3 hr |
| Dec 26, 7:13 PM CST | Tornado Warning | FWD | Dallas, Ellis, Kaufman | 32 min |
| Dec 26, 7:28 PM CST | Flash Flood Warning | FWD | Denton, Tarrant | 3 hr |
| Dec 26, 7:34 PM CST | Tornado Warning | FWD | Collin, Fannin, Grayson, Hunt | 41 min |
| Dec 26, 7:37 PM CST | River Flood Warning | FWD | Dallas | 14 hr |
| Dec 26, 7:47 PM CST | Tornado Warning | FWD | Collin, Rockwall | 28 min |
| Dec 26, 7:50 PM CST | Flash Flood Warning | FWD | Parker | 3 hr |
| Dec 26, 8:14 PM CST | Tornado Warning | FWD | Fannin | 31 min |
| Dec 26, 8:20 PM CST | Flash Flood Warning | FWD | Hood, Johnson, Somervell | 2 hr |
| Dec 26, 8:40 PM CST | Flash Flood Warning | FWD | Wise | 2 hr |
| Dec 26, 8:44 PM CST | Tornado Warning | FWD | Fannin | 46 min |
| Dec 26, 8:49 PM CST | Flash Flood Warning | FWD | Fannin | 2 hr |
| Dec 26, 8:51 PM CST | River Flood Warning | FWD | Dallas | 16 hr |
| Dec 26, 9:28 PM CST | Flash Flood Warning | FWD | Cooke, Grayson | 2 hr |
| Dec 27, 4:49 AM CST | Winter Weather Advisory | FWD | Comanche, Eastland, Erath, Hamilton, Hood, Jack and 8 more | 29 hr |
| Dec 27, 5:10 AM CST | Areal Flood Advisory | FWD | Hill, McLennan | 3 hr |
| Dec 27, 6:04 AM CST | Areal Flood Advisory | FWD | Ellis, Limestone, Navarro | 3 hr |
| Dec 27, 6:45 AM CST | Special Weather Statement | FWD | Navarro | 45 min |
| Dec 27, 7:25 AM CST | Special Weather Statement | FWD | Van Zandt | 20 min |
| Dec 27, 8:01 AM CST | Special Weather Statement | FWD | Rains | 14 min |
| Dec 27, 8:10 AM CST | Flash Flood Warning | FWD | Freestone, Limestone, Navarro | 6 hr |
| Dec 27, 8:21 AM CST | Areal Flood Advisory | FWD | Milam, Robertson | 3 hr |
| Dec 27, 8:27 AM CST | Special Weather Statement | FWD | Delta, Hopkins | 48 min |
| Dec 27, 8:35 AM CST | Areal Flood Warning | FWD | Grayson | 12 hr |
| Dec 27, 8:47 AM CST | Areal Flood Warning | FWD | Cooke | 3 hr |
| Dec 27, 9:15 AM CST | Special Weather Statement | FWD | Lamar | 45 min |
| Dec 27, 10:03 AM CST | Flash Flood Warning | FWD | Henderson, Navarro, Van Zandt | 6 hr |
| Dec 27, 10:33 AM CST | Flash Flood Warning | FWD | Rains | 6 hr |
| Dec 27, 10:55 AM CST | Flash Flood Warning | FWD | Freestone, Leon, Robertson | 3 hr |
| Dec 27, 11:02 AM CST | Flash Flood Warning | FWD | Delta, Hopkins, Lamar | 3 hr |
| Dec 27, 11:30 AM CST | Wind Advisory | FWD | Anderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more | 5 hr |
| Dec 27, 11:32 AM CST | Special Weather Statement | FWD | Denton | 28 min |
| Dec 27, 12:26 PM CST | Flash Flood Warning | FWD | Leon | 3 hr |
| Dec 27, 1:59 PM CST | Flash Flood Warning | FWD | Anderson, Freestone, Leon, Robertson | 6 hr |
| Dec 27, 2:01 PM CST | Flash Flood Warning | FWD | Limestone, Navarro | 119 min |
| Dec 27, 2:09 PM CST | Flash Flood Warning | FWD | Delta, Hopkins, Lamar | 5 hr |
| Dec 27, 2:52 PM CST | Severe Thunderstorm Warning | FWD | Ellis, Hill, Limestone, Navarro | 13 min |
| Dec 27, 3:13 PM CST | Special Weather Statement | FWD | Hill | 47 min |
| Dec 27, 3:15 PM CST | Special Weather Statement | FWD | Tarrant | 45 min |
| Dec 27, 3:18 PM CST | Special Weather Statement | FWD | Cooke | 42 min |
| Dec 27, 3:26 PM CST | Areal Flood Advisory | FWD | Tarrant | 64 min |
| Dec 27, 3:43 PM CST | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Johnson, Tarrant | 17 min |
| Dec 27, 3:46 PM CST | Special Weather Statement | FWD | Wise | 44 min |
| Dec 27, 3:57 PM CST | Areal Flood Warning | FWD | Henderson, Limestone, Navarro, Van Zandt | 3 hr |
| Dec 27, 4:03 PM CST | Special Weather Statement | FWD | Tarrant | 42 min |
| Dec 27, 4:27 PM CST | Areal Flood Warning | FWD | Rains | 3 hr |
| Dec 27, 4:41 PM CST | Special Weather Statement | FWD | Denton | 34 min |
| Dec 27, 5:04 PM CST | Special Weather Statement | FWD | Navarro | 26 min |
Nearby
Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.